# SDR MZZA97159

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LEFT WING TOP SKIN 4 INCHES AFT OF FORWARD SPAR BEHIND NR 1 SLAT TIP HAS SURFACE CORROSION.  CORROSION REMOVED DIMENSION 2 INCH BY 1 INCH BY 0.002 INCH WITHIN LIMITS IAW SRM 57-30-1 AREA ALODONE, PRIMED, AND REPAINTED IAW CONTL SPEC 5100DD485.  (X)
